# SDR 08FDEA00965

- Difficulty date: March 14, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARC0357502
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER T/E PANEL NR 641LB IS DELAMINATED.  REPAIRED PANEL BY FABRICATING & BONDING SKINS, CORE, DOUBLERS AND PHENOLIC FILLER IAW EA 8-5720-118473;  DWG ARC0357 & TPS 1001, REV E.
